# SDR C2XA09SH062

- Difficulty date: March 1, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145
- Aircraft serial: 265
- Aircraft time: 21,372 hours, 15,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR CENTER SILL HAS CORROSION.  MAINTENANCE INSTALLED NEW SERVICE DOOR CENTER SILL IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
